# SDR REXA2021051100324

- Difficulty date: April 21, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 34,807 hours, 34,106 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 601R3140443
- Condition: Failed
- Location: Emergency Exit
- Part time: 34,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST, HANDLE SHOULD RELEASE WITH 20-40 LBS OF FORCE, REQUIRED 50 LBS. 	LUBRICATED AND CORRECTLY PERFORMED FUNCTIONAL TEST OF RH OVERWING EMER EXIT IAW CRJ 200 AMM 12-20-52-640-802, 52-21-00-720-801. TEST GOOD. NO DEFECTS NOTED. SDR ITEM PER GMM 11-06 C/W.
